MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC L SUPERIOR END PLATE LARGE 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC L SUPERIOR END PLATE LARGE 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-L-SP03S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two prodisc l devices at level l4-l5 and l5-s1 on (b)(6) 2024.The patient had complaints of on-going pain and requested that the implants be removed and that they be fused.Removal was attempted on (b)(6) 2025, however, the surgeon could not visualize the implant intraoperatively and the removal was not completed.No status update on the patient was provided.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The removal was not able to be completed as the device could not be visualized intraoperatively, therefore no device evaluation could be done.Additionally, no imaging of the devices was provided.No anomalies were identified during the complaint investigation.The removal was attempted due to patient on-going pain as the therapy devices were not effective.The submission is 4 of 6 devices involved in this event.
 
Event or Problem Description
A patient was implanted with two prodisc l devices at level l4-l5 and l5-s1 on (b)(6) 2024.The patient had complaints of on-going pain and requested that the implants be removed and that they be fused.Removal was attempted on (b)(6) 2025, however the surgeon could not visualize the implant intraoperatively and the removal was not completed.No status update on the patient was provided.

Brand Name
PRODISC L SUPERIOR END PLATE LARGE 3-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key23524385
Report Number3007494564-2025-00114
Device Sequence Number10187258
Product Code MJO
UDI-Device Identifier00843193114952
UDI-Public(01)00843193114952(17)290831(10)2024-0119
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-L-SP03S
Device Catalogue NumberN/A
Device Lot Number2024-0119
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale